A Generalized Fixed Point Theorem In dislocated Quasi-Metric Space

Author:
MANOJ GARG
Affiliation:

P.G. Department of Mathematics, Nehru (P.G.) College, Chhibramau, Kannauj (U.P.) India

Corresponding Author E-mail : garg_manoj1972@yahoo.co.in

Keyword:
Fixed point, dislocated quasi-metric space. AMS Subject Classification : 47H10, 54H25
Issue Date:
February, 2017
Abstract:

In this work, we discuss the existence of fixed points of continuous contracting mappings defined on dislocated quasi-metric space. This work is a continuity of the previous works of Isufati.

Pages:
71-73
ISSN:
2319-8044 (Online) - 2231-346X (Print)
Source:
DOI:
http://dx.doi.org/10.22147/jusps-A/290204
Share This:
Facebook Twitter Google Plus LinkedIn Reddit

Copy the following to cite this article:

MANOJ GARG, "A Generalized Fixed Point Theorem In dislocated Quasi-Metric Space", Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 2, Page Number 71-73, 2017

Copy the following to cite this URL:

MANOJ GARG, "A Generalized Fixed Point Theorem In dislocated Quasi-Metric Space", Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 2, Page Number 71-73, 2017

Available from: https://www.ultrascientist.org/paper/762/a-generalized-fixed-point-theorem-in-dislocated-quasi-metric-space

Ansari Education And Research Society
Facebook Google Plus Twitter